# SDR RAAA99E8021

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 6 CHECK PER CARD 42.03.56, FOUND FWD LOWER CARGO COMPARTMENT DOOR SKIN BENT AND CRACKED ALONG LOWER EDGE AT FS 264.  REPAIRED PER SRM 53-2-1, PG 10 M-54 NR 155.
